Skip to content

Research at St Andrews

Finite presentability and isomorphism of Cayley graphs of monoids

Research output: Contribution to journalArticle

DOI

Open Access permissions

Open

Abstract

Two finitely generated monoids are constructed, one finitely presented the other not, whose (directed, unlabelled) Cayley graphs are isomorphic.
Close

Details

Original languageEnglish
Pages (from-to)4585-4593
JournalProceedings of the American Mathematical Society
Volume145
Issue number11
Early online date7 Aug 2017
DOIs
Publication statusPublished - Nov 2017

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Rationality for subclasses of 321-avoiding permutations

    Albert, M. H., Brignall, R., Ruskuc, N. & Vatter, V., 6 Feb 2019, In : European Journal of Combinatorics. 78, p. 44-72

    Research output: Contribution to journalArticle

  2. Generating subdirect products

    Mayr, P. & Ruskuc, N., 9 Apr 2019, In : Journal of the London Mathematical Society. Early View

    Research output: Contribution to journalArticle

  3. On the number of subsemigroups of direct products involving the free monogenic semigroup

    Clayton, A. & Ruskuc, N., 1 Feb 2019, In : Journal of the Australian Mathematical Society. First View, 12 p.

    Research output: Contribution to journalArticle

  4. An introduction to presentations of monoid acts: quotients and subacts

    Miller, C. & Ruskuc, N., 27 Jan 2019, In : Communications in Algebra. Latest Articles

    Research output: Contribution to journalArticle

  5. Solvable quotients of subdirect products of perfect groups are nilpotent

    Kearnes, K., Mayr, P. & Ruskuc, N., Dec 2018, In : Bulletin of the London Mathematical Society. 50, 6, p. 1016-1026 11 p.

    Research output: Contribution to journalArticle

Related by journal

  1. On the Hausdorff dimension of microsets

    Fraser, J. M., Howroyd, D. C., Käenmäki, A. & Yu, H., 5 Mar 2019, (Accepted/In press) In : Proceedings of the American Mathematical Society.

    Research output: Contribution to journalArticle

  2. On The Lq dimensions of measures on Heuter-Lalley type self-affine sets

    Fraser, J. M. & Kempton, T., Jan 2018, In : Proceedings of the American Mathematical Society. 146, 1, p. 161-173

    Research output: Contribution to journalArticle

  3. The Assouad dimension of self-affine carpets with no grid structure

    Fraser, J. M. & Jordan, T., 16 Jun 2017, In : Proceedings of the American Mathematical Society. 145, p. 4905-4918

    Research output: Contribution to journalArticle

  4. An exploration of normalish subgroups of R. Thompson's groups F and T

    Bleak, C., 10 Mar 2016, (Submitted) In : Proceedings of the American Mathematical Society. p. 1-4 4 p.

    Research output: Contribution to journalArticle

ID: 241250890